# SDR ASMF200404024

- Difficulty date: April 29, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N804AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26271
- Aircraft time: 32,398 hours, 12,995 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Condition: Damaged
- Location: Hyd Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK AN HYDRAULIC LEAK WAS DETECTED ON LT ENGINE. DURING MAINTENANCE REVISION AN HYDRAULIC TUBE (P/N 316N3100-28) WAS DETECTED WITH DAMAGE. PROVISIONAL FLEXIBLE HOSE WAS INSTALLED, LEAK TEST WAS PERFORMED, NO LEAK WAS DETECTED. DURING OVERNIGHT SERVICE PROVISIONAL HOSE WAS REPLACED, LEAK TESTS WERE CORRECT.
